# SDR 2012FA0000113

- Difficulty date: February 2, 2012
- Submitted: February 16, 2012
- Operation: General aviation
- Aircraft: N311JH
- Make and model: Cessna 421C
- Aircraft serial: 421C0814
- Engine: Cont GTSIO520L
- Engine time: 1,828 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 656914
- Condition: Broken
- Location: Camshaft
- Part time: 1,828 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, WHILE COMPLYING WITH AD-07-05-15 (DATED 04/16/07), STARTER ADAPTER 400-HOUR INSPECTION IAW MSB 94-4G, FOUND ONE BROKEN TOOTH ON CAMSHAFT GEAR.  ENGINE DISASSEMBLED WITH NO OTHER INDICATIONS FOUND OF RELATED DEFECTS OR DAMAGE INTERNALLY OR EXTERNALLY.  NO METAL FOUND IN OIL FILTER OR INTERNAL TO THE ENGINE.  BROKEN TOOTH NOT FOUND.  CAMSHAFT GEAR PN 656914 SUPERCEDES PN 537432.
